# SDR CALA2017051901488

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 55,728 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LT AT 1B MISSING COVER. REPLACED EMERGENCY EXIT LIGHT MODULE IAW AMM 33-51-18 PB 401. TEST OK.
